# SDR CA011204001

- Difficulty date: December 4, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 31,151 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2760 · Drag Control System
- Part: Bracket
- Part number: 85710559001
- Condition: Cracked
- Location: Spoiler Act
- Part time: 32,736 hours, 44,492 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING ACCOMPLISHMENT OF ROUTINE ROLL SPOILER MAINTENANCE TASKS,  OUTBRD RT ROLL SPOILER ACTUATOR MOVEMENT NOTICED,  CLOSER VISUAL INSPECTION DETECTED CRACK IN RT OUTBRD ROLL SPOILER ACTUATOR MOUNTING BRACKET.  AIRCRAFT GROUNDED UNTIL BRACKET REPLACED.
